# SDR DALA13010473223

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 65,847 hours, 29,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK AND WHILE DEPLOYING LT WING SLIDE, FOUND LIGHTS ON SLIDE TO BE INOPERATIVE.   MX REPAIRED WIRE AND REPLACED EPSU W/O BATTERY.  FUNCTIONAL CHECK WAS NORMAL.
